MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PROBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PROBE; INSTRUMENT, STEREOTAXIC
Model Number 9734433
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Initial reporter is not known from the site.(b)(4).No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the probe tip had been bent and it was visibly noticeable.No patient was present at the time of the event.Additional information was received stating that the instrument was believed to be able to pass verification.But it was clearly bent.

Brand Name
PROBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9671872
Report Number1723170-2020-00371
Device Sequence Number13553300
Product Code HAW
UDI-Device Identifier00763000050832
UDI-Public00763000050832
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734433
Device Catalogue Number9734433
Device Lot Number180530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1